Alert archive / Pennsylvania / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

August 1, 2019Chester County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 1, 2019, 2:28 PM EDT for Chester County, Pennsylvania. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2019, 2:28 PM EDT (18:28 UTC)
Expired
Aug 1, 2019, 3:15 PM EDT
In force
47 min
Issued by
NWS Philadelphia/Mount Holly

County Chester County, PA

The radar

The Philadelphia radar (KDIX), 132 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
353 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

989 
WWUS81 KPHI 011828
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
228 PM EDT Thu Aug 1 2019

PAZ060-101-011915-
Western Chester-Berks-
228 PM EDT Thu Aug 1 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL BERKS
AND NORTH CENTRAL CHESTER COUNTIES...

At 227 PM EDT, strong thunderstorms were clustered near Adamstown, or
8 miles south of Reading, moving southeast at 10 mph.

Wind gusts up to 40 mph and half inch hail are possible.

Locations impacted include...
Wyomissing, Honey Brook, Elverson, New Morgan, Shillington, Mohnton,
Kenhorst and Flying Hills.

Torrential rainfall is also occurring, and may cause localized 
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4032 7598 4018 7569 3998 7592 4001 7596
      4004 7593 4011 7594 4014 7588 4025 7605
      4026 7606
TIME...MOT...LOC 1827Z 311DEG 11KT 4021 7599 

$$

Gorse

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 1, 9:27 AM EDT, 5 hours 1 minute earlier.

Area forecast discussion, Aug 1, 9:27 AM EDT, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Mount Holly NJ
927 AM EDT Thu Aug 1 2019

.SYNOPSIS...
A cold front will continue to move across the area early today,
before stalling near or just south of the area through Friday.
This boundary will push farther south over the weekend into
early next week while several waves of low pressure move along
it. Meanwhile, surface trough may develop across the east coast
Saturday, while a back door cold front may move across the area
later Saturday into Sunday. A lee-side trough may again develop
along the east coast for the middle to end of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
No significant changes with the latest update. Earlier fog has
dissipated. The cold front looks to now be just south of
Delaware, where it will likely remain for the rest of the day.
We haven't seen much dry air advection yet this morning, but
that is expected through the day as dew points should be in the
60s for most locations by this afternoon (the one exception is
in Delmarva and far south Jersey, were dew points near 70 may
continue through the day.

There is some question on the extent of afternoon convection. It
still looks like most of the convective activity will be
centered around the stationary front. However, some models
depict precipitation developing as far north as central NJ. For
now, have stayed close to the previous forecast, with 20% for
most areas north of Delmarva, and 30 to 40% across Delmarva.
Unlike yesterday however, the threat for heavy rain and severe
storms looks to be relatively low. Instability will be limited
today and the shear is even weaker today than it was yesterday
(likely less than 20 kt through the day). Dry air advection will
mean that precipitable water values should be decreasing through
the day.

It will remain warm in most areas with more humidity over the
S/E areas. Winds will be light today from the NW or N early then
mostly E or SE this afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
A chance for showers will continue across Delmarva and south NJ
as the front begins to lift back towards the area. A tstm is
possible too, but severe weather is not expected. It will remain
warm and humid Thu night with lows in the upper 60s/low 70s S/E
and low 60s N/W. There may be some patchy fog across the
valleys N/W tonight.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
An active forecast for the weekend into next week as there will
be a chance of showers and thunderstorms for most areas through
the extended period, although it will not rain the entire time.

The large scale synoptic pattern for the extended period will
basically be controlled by troughing across most of the eastern
half of the country, with several short waves/vorticity impulses
affecting the area at various times. This will lead to multiple
surface features affecting the area, and potentially leading to
an active pattern.

Starting Friday, the frontal boundary will remained stalled out
to our south, while high pressure builds to our north then
offshore. The front will stay to our south overnight Friday into
Saturday, while a couple of waves of low pressure move along
the boundary to our south. Meanwhile, a lee-side/thermal trough
may develop along the east coast starting Saturday, while couple
of short wave/vorticity impulses will move across the area as
well. This could help create some showers or thunderstorms
across the region Friday into Saturday.

This trough is forecast to push offshore around Sunday as a
backdoor cold front moves across the area from the north. A
couple of weak short waves/vorticity impulses may help lead to a
slight chance of showers and thunderstorms on Sunday.

As we move into Monday and Tuesday, a couple of waves of low
pressure are forecast to move along the frontal boundary that
remains to our south. These waves may push the front close
enough to our area to lead to a chance of showers and
thunderstorms.

As we move into Wednesday through Friday, another lee-
side/thermal trough may develop across the east coast. Multiple
short waves/vorticity impulses will lead to a chance of showers
and thunderstorms each day through the end of the week.

&&

.AVIATION /13Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...VFR conditions are expected today with mostly sunny
skies north and partly sunny conditions south/east. A small
chance for showers this afternoon across Delmarva. Mostly light
NE or E winds expected today.

Tonight...A continuation of VFR conditions expected. The
arriving drier air from the N will likely preclude any fog
development. Some showers could arrive across Delmarva or srn
NJ, but not confid enough yet to include in the tafs. Light
winds expected.

OUTLOOK...

Friday-Sunday...Generally VFR during the day, with some MVFR
conditions possible with showers and thunderstorms. Patchy fog
also possible each night, leading to areas of sub-VFR
conditions.

Monday...Mostly VFR conditions expected. Showers and
thunderstorms expected to remain south of the TAF sites.

&&

.MARINE...
A mostly quiet day is expected across the waters. Winds will be
mostly under 10 knots from the NW or N this morning then switching
around to E or SE this afternoon. A few showers possible over
Delaware Bay and the DE/srn NJ waters. Seas mostly 1 to 2 ft.

OUTLOOK...

Friday-Monday...Conditions are expected to remain below advisory,
although winds may gust around 20 knots at times.

Rip Currents...

The moderate risk of rip currents continues today as the long
period underlying swell remains and on shore flow will develop
across the area this afternoon.

&&

.TIDES/COASTAL FLOODING...
We are monitoring the potential for some minor coastal flooding
during the evening/overnight tides, starting tonight and
continuing into the weekend. The new moon occurred yesterday,
and astronomical tides are anomalously high. It will take very
small positive departures to produce minor flooding (mere tenths
of a foot) through early this weekend. A light onshore flow is
expected to develop today and continue through early this
weekend. This may be enough to produce at least spotty minor
flooding on the Atlantic coast, the Delaware Bay, and the tidal
Delaware River beginning this evening/night. Advisory- level
flooding cannot be ruled out. Similar conditions may occur
Friday and Saturday with the evening/overnight high tides. Stay
tuned to the latest forecasts.

Coastal flooding is not expected on the eastern shore of
Chesapeake Bay at this time.

&&

.EQUIPMENT...
The NOAA Weather Radio transmitter located in Howell, New
Jersey (Station WXM-60) was damaged during the storms on July
22. As a result, the radio signal is not transmitting properly.
It will take a while for the repairs to be made. We do not have
an estimate as to when the broadcast will be fully restored.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...Johnson/O'Hara
Short Term...O'Hara
Long Term...Robertson
Aviation...Robertson/O'Hara
Marine...Robertson/O'Hara
Tides/Coastal Flooding...
Equipment...
Hazardous weather outlook, Aug 1, 5:25 AM EDT, 9 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
525 AM EDT Thu Aug 1 2019

MDZ008-012-015-019-020-NJZ001-007>010-PAZ054-055-060>062-101>105-
020930-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-
Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-Northampton-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-
525 AM EDT Thu Aug 1 2019

This Hazardous Weather Outlook is for northeast Maryland, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-NJZ012-013-015>023-027-PAZ070-071-106-020930-
New Castle-Kent-Inland Sussex-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-
Atlantic-Cape May-Southeastern Burlington-Delaware-Philadelphia-
Lower Bucks-
525 AM EDT Thu Aug 1 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, central New Jersey, northern New
Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Today and tonight.

At least spotty minor tidal flooding is possible during high tide
this evening and tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

At least spotty minor tidal flooding is possible during high tide
Saturday evening and Saturday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-020930-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
525 AM EDT Thu Aug 1 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

There is a moderate risk for the development of dangerous rip
currents today and tonight.

At least spotty minor tidal flooding is possible during high tide
this evening and tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

At least spotty minor tidal flooding is possible during high tide
Saturday evening and Saturday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-020930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
525 AM EDT Thu Aug 1 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Aug 1, 8:38 AM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
838 AM EDT THU AUG 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     BRISTOL                 40.10N 74.86W
07/31/2019                   BUCKS              PA   PUBLIC

            TREES DOWN ON WIRES RESULTING IN SOME POWER
            OUTAGES. DELAYED REPORT.

0134 PM     FLASH FLOOD      LANSDOWNE               39.94N 75.26W
07/31/2019                   DELAWARE           PA   PUBLIC

            REPORTS OF A WATER RESCUE.

0136 PM     HAIL             HOLMESBURG              40.04N 75.04W
07/31/2019  E0.75 INCH       PHILADELPHIA       PA   PUBLIC

            MPING REPORT OF .75 INCH HAIL.

0138 PM     TSTM WND DMG     1 WNW HOLMESBURG        40.04N 75.04W
07/31/2019                   PHILADELPHIA       PA   PUBLIC

            MPING REPORT OF TREES UPROOTED;ROOF BLOWN
            OFF IN PHILADELPHIA COUNTY, PA.

0226 PM     TSTM WND GST     MERCER COUNTY AIRPORT   40.28N 74.82W
07/31/2019  M51 MPH          MERCER             NJ   ASOS

0238 PM     MARINE TSTM WIND 1 NNW OCEAN GATE        39.94N 74.14W
07/31/2019  M47 MPH          ANZ451             NJ   MESONET

0249 PM     TSTM WND DMG     2 SSE EAST CALN TWP     40.00N 75.66W
07/31/2019                   CHESTER            PA   911 CALL CENTER

            REPORT OF TREES BLOWN DOWN.

0300 PM     TSTM WND DMG     2 SW SKIPPACK           40.20N 75.41W
07/31/2019                   MONTGOMERY         PA   911 CALL CENTER

            TREES DOWN. TIME ESTIMATED FROM RADAR.

0306 PM     TSTM WND DMG     PAOLI                   40.04N 75.49W
07/31/2019                   CHESTER            PA   911 CALL CENTER

            REPORT OF TREES BLOWN DOWN.

0311 PM     TSTM WND DMG     1 SSW COLTS NECK TWP    40.27N 74.20W
07/31/2019                   MONMOUTH           NJ   PUBLIC

            SEVERAL LARGE BRANCHES DOWN ON A GOLF
            COURSE. TIME ESTIMATED FROM RADAR.

0321 PM     TSTM WND DMG     1 NE OLDWICK            40.68N 74.73W
07/31/2019                   HUNTERDON          NJ   911 CALL CENTER

            TREES AND POWER LINES DOWN ON VLIETOWN RD.
            TIME ESTIMATED FROM RADAR.

0324 PM     TSTM WND DMG     LAFAYETTE HILL          40.09N 75.25W
07/31/2019                   MONTGOMERY         PA   PUBLIC

            LARGE TREE LIMBS DOWNED IN LAFAYETTE HILL.
            TIME ESTIMATED FROM RADAR.

0324 PM     TSTM WND DMG     2 NE PLYMOUTH MEETING   40.12N 75.24W
07/31/2019                   MONTGOMERY         PA   911 CALL CENTER

            TREES BLOWN DOWN.

0325 PM     TSTM WND DMG     LAFAYETTE HILL          40.09N 75.26W
07/31/2019                   MONTGOMERY         PA   PUBLIC

            MULTIPLE TREES AND LIMBS DOWN. TIME
            ESTIMATED FROM RADAR.

0330 PM     TSTM WND DMG     HOLLAND TWP             40.60N 75.13W
07/31/2019                   HUNTERDON          NJ   PUBLIC

            TREE DOWN.

0338 PM     TSTM WND DMG     FAR HILLS               40.69N 74.64W
07/31/2019                   SOMERSET           NJ   PUBLIC

            TREES AND WIRES DOWN IN FAR HILLS. ALSO A
            REPORT OF A HOUSE FIRE IN THE AREA; UNCLEAR
            IF RELATED TO WIND DAMAGE OR A LIGHTNING
            STRIKE. TIME ESTIMATED FROM RADAR.

0340 PM     TSTM WND DMG     1 SW TOMS RIVER         39.94N 74.22W
07/31/2019                   OCEAN              NJ   PUBLIC

            TREES DOWN ALONG DOVER ROAD. DELAYED REPORT.

0345 PM     FLASH FLOOD      2 N MONMOUTH BEACH      40.36N 73.97W
07/31/2019                   MONMOUTH           NJ   911 CALL CENTER

            MULTIPLE FLOODED ROADS IN THE AREA OF SEA
            BRIGHT AND MONMOUTH BEACH.

0345 PM     FLASH FLOOD      MIDDLETOWN              40.41N 74.13W
07/31/2019                   MONMOUTH           NJ   911 CALL CENTER

            NUMEROUS ROADS FLOODED AND CLOSED IN
            MIDDLETOWN.

0345 PM     FLASH FLOOD      1 N EATONTOWN           40.32N 74.06W
07/31/2019                   MONMOUTH           NJ   911 CALL CENTER

            A DRIVER WAS STRANDED IN FLOOD WATERS AND
            CALLED TO REQUEST ASSISTANCE BEING REMOVED
            FROM HIS VEHICLE.

0345 PM     FLASH FLOOD      COLTS NECK              40.29N 74.18W
07/31/2019                   MONMOUTH           NJ   911 CALL CENTER

            VEHICLE UNDER WATER IN COLTS NECK. WAS
            REPORTEDLY NOT OCCUPIED.

0345 PM     TSTM WND DMG     BEACHWOOD               39.92N 74.21W
07/31/2019                   OCEAN              NJ   PUBLIC

            TREES DOWN IN BEACHWOOD. TIME ESTIMATED FROM
            RADAR.

0405 PM     TSTM WND DMG     1 NNE HOLMESBURG        40.05N 75.02W
07/31/2019                   PHILADELPHIA       PA   BROADCAST MEDIA

            CORRECTS TIME OF PREVIOUS TSTM WND DMG
            REPORT FROM 1 NNE HOLMESBURG. METAL
            BLEACHERS THROWN ACROSS FOOTBALL FIELD AND
            DAMAGED AT FATHER JUDGE HIGH SCHOOL. TIME
            ESTIMATED FROM RADAR.

0414 PM     TSTM WND DMG     CINNAMINSON             40.00N 74.99W
07/31/2019                   BURLINGTON         NJ   911 CALL CENTER

            WIRES DOWN IN CINNAMINSON. TIME ESTIMATED
            FROM RADAR.

0420 PM     TSTM WND DMG     BEVERLY                 40.06N 74.92W
07/31/2019                   BURLINGTON         NJ   911 CALL CENTER

            WIRES DOWN IN BEVERLY. TIME ESTIMATED FROM
            RADAR.

0430 PM     FLASH FLOOD      PENNYPACK CREEK AT PHIL 40.05N 75.03W
07/31/2019                   PHILADELPHIA       PA   OTHER FEDERAL

            PENNYPACK CREEK AT PHILADELPHIA EXCEEDED
            FLOOD STAGE OF 7 FEET.

0527 PM     HAIL             GERMANSVILLE            40.70N 75.71W
07/31/2019  M0.25 INCH       LEHIGH             PA   PUBLIC

            MPING REPORT.

0535 PM     FLASH FLOOD      EAST STROUDSBURG        41.00N 75.18W
07/31/2019                   MONROE             PA   911 CALL CENTER

            MULTIPLE ROADS CLOSED DUE TO FLOODING IN
            EAST STROUDSBURG. SEVERAL VEHICLES STRANDED
            BUT NO WATER RESCUES REQUIRED.

0540 PM     HAIL             BUSHKILL TWP            40.81N 75.33W
07/31/2019  E0.70 INCH       NORTHAMPTON        PA   PUBLIC

            SIZE ESTIMATED FROM PHOTOGRAPH; HAIL UP TO
            DIME SIZE NEARLY COVERING THE GROUND.

0600 PM     MARINE TSTM WIND 4 SE MYSTIC ISLAND      39.52N 74.32W
07/31/2019  M46 MPH          OCEAN              NJ   MESONET

            WEATHERFLOW SITE XTUK.

0600 PM     TSTM WND GST     4 SE MYSTIC ISLAND      39.52N 74.32W
07/31/2019  M46 MPH          OCEAN              NJ   MESONET

            WEATHERFLOW SITE XTUK.

0604 PM     MARINE TSTM WIND 5 SE MYSTIC ISLAND      39.51N 74.32W
07/31/2019  M50 MPH          OCEAN              NJ   MESONET

            WEATHERFLOW SITE XRUT.

0611 PM     MARINE TSTM WIND 2 SW BEACH HAVEN        39.55N 74.26W
07/31/2019  M50 MPH          OCEAN              NJ   MESONET

            CWOP SITE EW4321.

0616 PM     MARINE TSTM WIND 2 SW BEACH HAVEN        39.54N 74.26W
07/31/2019  M60 MPH          OCEAN              NJ   MESONET

            CWOP SITE EW4321.

0623 PM     TSTM WND GST     2 SW BEACH HAVEN        39.54N 74.26W
07/31/2019  M60 MPH          OCEAN              NJ   MESONET

            CWOP SITE EW4321.

0913 PM     MARINE TSTM WIND DEWEY BEACH             38.68N 75.08W
07/31/2019  M50 MPH          SUSSEX             DE   MESONET

            WEATHERFLOW.

0918 PM     MARINE TSTM WIND DEWEY BEACH             38.68N 75.08W
07/31/2019  M52 MPH          SUSSEX             DE   MESONET

            WEATHERFLOW.

0924 PM     MARINE TSTM WIND DEWEY BEACH             38.69N 75.07W
07/31/2019  M48 MPH          ANZ455             DE   MESONET

&&
Special weather statement, Aug 1, 2:01 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
201 PM EDT Thu Aug 1 2019

PAZ060-011830-
Berks-
201 PM EDT Thu Aug 1 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BERKS
COUNTY...

At 159 PM EDT, strong thunderstorms were clustered over Spring Ridge,
or over Reading, moving southeast at 10 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Reading, Wyomissing, Birdsboro, Sinking Spring, Laureldale,
Womelsdorf, Wernersville, Newmanstown, Leesport, Shoemakersville,
Elverson, Bernville, New Morgan, Spring Ridge, Fairview Hgts,
Shillington, West Reading, Mount Penn, Mohnton and Kenhorst.

Heavy rainfall is also occurring, and may cause localized flooding.
Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with some of the
embedded storms. Lightning can strike 10 miles away from a
thunderstorm. Seek a safe shelter inside a building or vehicle.

LAT...LON 4052 7598 4030 7565 4023 7571 4014 7587
      4031 7614 4036 7621 4037 7623
TIME...MOT...LOC 1759Z 309DEG 8KT 4035 7597

Gorse
Special weather statement, Aug 1, 2:28 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
228 PM EDT Thu Aug 1 2019

PAZ060-101-011915-
Western Chester-Berks-
228 PM EDT Thu Aug 1 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL BERKS
AND NORTH CENTRAL CHESTER COUNTIES...

At 227 PM EDT, strong thunderstorms were clustered near Adamstown, or
8 miles south of Reading, moving southeast at 10 mph.

Wind gusts up to 40 mph and half inch hail are possible.

Locations impacted include...
Wyomissing, Honey Brook, Elverson, New Morgan, Shillington, Mohnton,
Kenhorst and Flying Hills.

Torrential rainfall is also occurring, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4032 7598 4018 7569 3998 7592 4001 7596
      4004 7593 4011 7594 4014 7588 4025 7605
      4026 7606
TIME...MOT...LOC 1827Z 311DEG 11KT 4021 7599

Gorse

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:38 PM EDTSpecial Marine WarningPHI67 min
Jul 31, 9:26 PM EDTSpecial Marine WarningPHI49 min
Jul 31, 9:33 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland42 min
Aug 1, 2:46 PM EDTAreal Flood AdvisoryPHICumberland66 min
Aug 1, 3:02 PM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Cape May, Cumberland, Gloucester, Mercer and 1 more12 hr
Aug 1, 3:04 PM EDTSpecial Weather StatementPHISalem26 min
Aug 1, 3:43 PM EDTSpecial Marine WarningPHI62 min
Aug 1, 3:48 PM EDTSpecial Weather StatementPHISalem42 min
Aug 1, 2:01 PM EDTSpecial Weather StatementPHIBerks29 min
Aug 1, 3:24 PM EDTSevere Thunderstorm WarningPHIChester66 min
Jul 31, 8:39 PM EDTSpecial Weather StatementPHISussex36 min
Jul 31, 8:48 PM EDTSpecial Weather StatementPHISussex27 min
Jul 31, 9:18 PM EDTSpecial Weather StatementPHISussex27 min
Aug 1, 2:43 PM EDTSpecial Weather StatementPHIKent47 min
Aug 1, 3:39 PM EDTSpecial Weather StatementPHIKent51 min
Aug 1, 3:51 PM EDTSpecial Weather StatementPHIKent39 min
Aug 1, 4:00 PM EDTSevere Thunderstorm WarningPHIKent, Sussex60 min
Aug 1, 4:06 PM EDTSevere Thunderstorm WarningPHIKent, New Castle54 min
Aug 1, 4:11 PM EDTSpecial Weather StatementPHINew Castle34 min
Aug 1, 4:41 PM EDTSevere Thunderstorm WarningPHINew Castle21 min
Aug 1, 4:56 PM EDTSevere Thunderstorm WarningPHIKent, Sussex50 min
Aug 1, 5:28 PM EDTSevere Thunderstorm WarningPHISussex47 min
Aug 1, 6:16 PM EDTSpecial Weather StatementPHISussex14 min
Jul 31, 8:00 PM EDTSpecial Weather StatementPHIKent30 min
Jul 31, 8:13 PM EDTSpecial Weather StatementPHIQueen Anne's32 min
Jul 31, 8:47 PM EDTSpecial Weather StatementPHICaroline28 min
Aug 1, 4:02 PM EDTSevere Thunderstorm WarningPHICecil45 min

Nearby

Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.